# SDR IPXA2015123097269

- Difficulty date: December 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 72,860 hours, 14,065 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Out Of Position
- Location: Lt Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENTRY DOOR LOWER SLIDE COVER IS OUT OF POSITION AND HITS THE EMERGENCY RED HANDLE.  REPOSITIONED L-1 DOOR SLIDE COVER TO NORMAL CONFIGURATION.  DOOR CLEARANCE RESTORED. OK FOR SERVICE.
